Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (4649 KB) | Metadata | Table of Contents | PRIMS summary
Volume 28, Issue 4, 1992, pp. 535–578
DOI: 10.2977/prims/1195168206

Published online: 1992-08-31

Crossed Products by Groupoid Actions and Their Smooth Flows of Weights

Takehiko Yamanouchi[1]

(1) Tokyo Gakugei University, Japan

No abstract available for this article.

No keywords available for this article.

Yamanouchi Takehiko: Crossed Products by Groupoid Actions and Their Smooth Flows of Weights. Publ. Res. Inst. Math. Sci. 28 (1992), 535-578. doi: 10.2977/prims/1195168206